# SDR 03FDEA00732

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 54,031 hours, 33,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A. 7-5330-70385 FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR.    FACT  15MAY03  21:19  BFM U  COMPLIED WITH E.A. 7-5330-70385 FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR.
